# SDR AALA201806159020

- Difficulty date: June 14, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 50,686 hours, 20,755 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 JUMPSEAT AISLE POSITION EMERGENCY FLASHLIGHT INOPERATIVE.    REPLACED THE FLASHLIGHT AND HOLDER ASSEMBLY IAW MM 25-64-00. OPS CHECKED GOOD.
